About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 842358, 11 pages
http://dx.doi.org/10.1155/2012/842358
Research Article

Positive Solutions for Fractional Differential Equations from Real Estate Asset Securitization via New Fixed Point Theorem

School of Land Science and Technology, China University of Geosciences, Beijing 100083, China

Received 19 September 2012; Accepted 13 October 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Hao Tao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hao Tao, Meichen Fu, and Ru Qian, “Positive Solutions for Fractional Differential Equations from Real Estate Asset Securitization via New Fixed Point Theorem,” Abstract and Applied Analysis, vol. 2012, Article ID 842358, 11 pages, 2012. doi:10.1155/2012/842358